# SDR SWAA2022092765159

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B+2; BS 727B+14; BS 727B+18; BS 727C+5; BS 727C+15; BS 727D; BS 727D+7; 727D+16; BS 727D+19. / [01] ENTERED MEASUREMENTS.;[02] SRM 53-00-53-1A-2 IS EFFECTIVE FOR THIS EVALUATION. REMOVED CORROSION IAW SRM 51-10-02-0G-0. AREAS MEASURE:  727B+2; 0.80'L X 0.60'W X 0.003'D  727B+14; 0.60'L X 0.40'W X 0.002'D  727B+18 0.60'L X 0.40'W X 0.002'D  727C+5 0.80'L X 0.70'W X 0.006'D  727C+15 1.00'L X 0.90'W X 0.007'D  727D 0.60'L X 0.60'W X 0.006'D  727D+7 1.00'L X 0.80'W X 0.006'D  727D+16 1.60'L X 1.30'W X 0.009'D  727D+19 1.40'L X 1.40'W X 0.008'D  ORIGINAL MATERIAL THICKNESS - 0.040' REMAINING MATERIAL - 0.031' DIAL DEPTH GAGE: ATS401; S/N UNKNOWN; CAL DUE 10/2022;[03] CCORROSION FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2; 4A(2)(A) FIGURE 103; DETAIL E. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; STEP 9.;[04] VERIFIED ACTION #1-3; VERIFIED MEASUREMENT FIELD;[05] JOB WILL BE ACCOMPLISHED ON CUSTOMER CARD NBR: TTG8Q00E98KP;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS. VERIFIED MEASUREMENTS.
